# SDR AALA201809119021

- Difficulty date: August 22, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON THE INTERCOSTAL FOR DOOR STOP 7 AT FASTENER HOLES 1 & 3,  LOCATED AT FRAME 16 RIGHT.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11 AND DRAWING D53112300.
